Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


hgh treatment?hiv patient
Apr 11, 2002

the human growth hormon homeopathic really help increasing my stamina, my defense. do you recommend it? 1m in haart treatment. and feel week

Response from Dr. Frascino

Hello,

Homeopathic growth hormone? No, this will not help your stamina or your defense. Recombinant human growth hormone (prescription drug administered by injection) can be helpful for HIV wasting syndrome.

You've only been on HAART for 1 month. You may well be experiencing some side effects of the medications. I don't know what you are taking, but there are many potential side effects from HIV drugs, such as AZT-induced anemia and Sustiva-induced sleep disturbance. Check with your HIV specialist if you are feeling weak. I'd advise against homeopathic growth hormone. Good luck.

Dr. Bob


Previous
Thanks on loss of smell
Next
boosting testosterone only on occasion

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement